# SDR DALA2019040902353

- Difficulty date: April 6, 2019
- Submitted: April 9, 2019
- Operation: Air carrier
- Aircraft: N6702
- Make and model: Boeing 757232
- Aircraft serial: 30188
- Aircraft time: 64,958 hours, 23,876 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Skin
- Condition: Corroded
- Location: Bs 1647
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6702 AFT CARGO PIT STA 1647 LBL 3 SKIN OVERPLATE IS CORRODED. CORRECTIVE ACTION: REMOVED PLATE FROM AFT CARGO STA 1647, INSPECTED AREA AND RESTORED FINISH PER DELTA FINAL ER/A 576849-14 REV ORIGINAL. (1020285)
